# SDR AALA20150114004

- Difficulty date: December 31, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 86,983 hours, 13,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR OUTSIDE EMER LIGHT INOPERATIVE.  RELAMPED & PERFORMED GOOD OPERATIONS CHECK IAW MM 33-51-06-902-082.
